# SDR GTIA030593

- Difficulty date: July 21, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT FLOOR PANEL, FS 886, SKIN CRACKED WITH MATERIAL MISSING AND EDGE FILLER DAMAGED AROUND PERIPHERY.  FABRICATED NEW FLOORBOARD.  (M)
